# SDR MASA2008111300770

- Difficulty date: November 13, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- Aircraft time: 27,344 hours, 26,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 7177 DEN.  MX REPORTED CENTER AISLE CEILING EMERGENCY LIGHT IS INOPERATIVE.  MX REMOVED AND REPLACED BATTERY POWER SUPPLY.
